| Model Number |
C003D |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date; and a suture was used.During the procedure, the suture pulled off the needle.There were no adverse patient consequences reported.No additional information was provided.